# SDR CALA2025041403767

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 113,205 hours, 24,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N53987
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL HAS CORROSION BTW STA 1420 AND 1440 LBL 10.4 5. REF: 124766 SDR REPORTING ONLY REMOVED AND REPLACED INTERCOSTAL IAW B757 SRM 51-40-02
